# SDR IPXA11566111

- Difficulty date: April 8, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 19,393 hours, 12,431 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Worn
- Location: Bs 297-324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, WHILE ACCESSING FOR INTERCOSTAL (CARD 930410) FOUND SCREW AND INSERT WEAR AT 4 EA LOCATIONS ON INNER CHORD BS 297 TO BS 324 LBL 62.  R & R INNER CHORD IAW SRM 51-40-05-0G, 51-20-01-0G, 51-40-02-0G AND MM 25-00-00-7.
